My boyfriend and I had unprotected sex Sunday the 28th. My last period had started on the 19th, and at my normal OB/GYN appointment my doctor on the 29th had recommended that I take Plan B "just in case." Five days after taking the pill I started bleeding (Sept 3rd).
Of course this surprised and scared me, as it was only 15 days after my last period. The flow is lighter than a normal period but is still dark and thick like a menstrual flow. I was thinking that the Plan B had simply caused me to cycle earlier than normal.
Then last night (Sept 3rd) by boyfriend and I had unprotected sex again. He did not ejaculate inside of me but I know that there is some risk of pregnancy from pre-cum. What is my risk at this time, with the bleeding and all? Do I need to invest in another Plan B or is it possible that I'm safe?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.